# SDR CA121005007

- Difficulty date: October 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Vane
- Part number: 11891003827
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ICE VANE ASSY FOUND HANGING IN INTAKE OF COWLING ON LT ENGINE DURING A PREFLIGHT INSPECTION.  UPON REMOVAL, VANE WAS FOUND TO BE CRACKED ALONG WITH BOTH MOUNTING BRACKETS.
